MathSciNet Relay Station
MathSciNet bibliographic data
MR1118222 35K60 (35R10 58D25)
Poláčik, Peter Realization of any finite jet in a scalar semilinear parabolic equation on the ball in ${\bf R}^3$. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 18 (1991), no. 1, 83–102.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement